MathSciNet Relay Station
MathSciNet bibliographic data
MR1404081 (97e:15007) 15A21
Johnson, Charles R.; Schreiner, Erik A. The relationship between $AB$ and $BA$. Amer. Math. Monthly 103 (1996), no. 7, 578–582.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement